PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 1 | 63-72
Tytuł artykułu

Paired-domination

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We are interested in dominating sets (of vertices) with the additional property that the vertices in the dominating set can be paired or matched via existing edges in the graph. This could model the situation of guards or police where each has a partner or backup. This paper will focus on those graphs in which the number of matched pairs of a minimum dominating set of this type equals the size of some maximal matching in the graph. In particular, we characterize the leafless graphs of girth seven or more of this type.
Słowa kluczowe
Wydawca
Rocznik
Tom
18
Numer
1
Strony
63-72
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-18
poprawiono
1997-09-12
Twórcy
  • Dalhousie University, Halifax, Canada, B3H 3J5
autor
  • Saint Mary's University, Halifax, Canada, B3H 3C3
Bibliografia
  • [1] T.W. Haynes and P.J. Slater, Paired-domination in graphs, submitted for publication.
  • [2] T.W. Haynes and P.J. Slater, Paired-domination and the paired-domatic number, Congressus Numerantium 109 (1995) 65-72.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1063
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.